advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement
New members: Please read our Code of Conduct before submitting your first post.
Learn how to use the Veritas Health Forum: Take the System Tutorial


Feeling lost

2

Comments

  • AlphabetAAlphabet AustraliaPosts: 58
    The cortisone injection has help(for how long?) and using ibuprofen and codine help when I need it. I am very much in the dumps as I am a surfer.... It means everything to me as well as the opportunity to teach my son. I am concerned with this numbness and fading strentgh in my foot I will not getter concerto do either. I also haves dream job at the moment and if things continue this way I will lose that as well.... Sorry for the negativity but at the moment good news has been few and far between... Fingers crossed this turn around soon... Thanks for letting me spill this out... It's difficult to talk to anyone.
  • Alphabet
    I hope thing turn out the very best for you!
    William Garza
    Spine-Health Mod
    erator

    Welcome to Spine-Health

  • advertisement
  •  I personally would never take Lyrica again. I gained a lot of weight and it also made me really out of it, but everyone is different of course and some might swear by it. With all medications, you have to give it some time to work and be aware of the side effects. Never stop on your own; always consult with your doctor if any problems arise. 
    Ol' Spiney..Micro-D L4-L5, TLIF L4-S1 -post op central HNP L4-S1,stenosis, retrolisthesis, EF, facet arthropathy, lumbar& cervical DDD. FBSS- Medtronic pain pump & SCS
  • I take Lyrica for nerve pain due to cervical issues.  Symptoms include Shooting, burning pains in my upper back, shoulders, down my arm and sometimes reaching my hand.  Also a sometimes symptomatic herniated disk in my lower back that shoots pains into my hips and upper thighs.

    I have only only been taking it since March.  My dose is 50mg at 8am and again at 8pm.  It did make me VERY tired at first, but not so much anymore.  

    It took a good week or two to really start working.  This medicine does work best when it builds up and stays at a consistent  level in your system.  I still get a dull numbing feeling every now and then for a moment, but honestly, I wouldn't go without it.

    I surely hope hope that today finds you much better than the last time you posted.  Let us know when you are able!

    Best Wishes
    *Spinal arthritis         *DDD       *cervical steroid injections (2016)
    *degenerated disks w/pinched nerve C5/C6 & C6/C7(needs surgery) 
    *worst herniations T7/T8 & L3/L4
    *(2013) Facet injections twice 
    *(2013) Facet denervations
  • AlphabetAAlphabet AustraliaPosts: 58
    Thanks for your well wishes,It looks like things are progressing slowly and my options are fading away... the fragment has no signs of releasing the nerve and giving me some relief. They have just put my dosage up to 200mg a day to try to combate the sciatic pain until surgery is organised or a mircale happens. I am struggling with a wave of depression which is apparently a side effect but am going to try to push through the next few weeks to see if it fades away. I am scared of the operation but im not to sure where to head from here.... i have a 1yr old that wants to play constantly and i am hoping i can have an active life with him!!
  • advertisement
  • SooveritSooverit Finger Lakes region of NYPosts: 459
    Hi Alphabet :)

    I'm so sorry, dear. For me, the most crushing aspect of all of this is not being able to do the things I want to do with my toddler.

    I wish you the best possible outcome in all of this.

    Take care,
    Sara :) 
advertisement
Sign In or Join Us to comment.